# SDR AALA20170817005

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,875 hours, 25,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON RIGHT MAIN LANDING GEAR WHEEL WELL LOWER SIDE OF TRAPEZOID ANGLE ABOVE THE BRAKE ACCUMULATOR. REMOVED AND REPLACED ANGLE PER SRM 57-01-00, AARD 51-00-05-1, AND DRAWING 5930516.
